| Model Number |
SFR4-3-20-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Shock (2072); Respiratory Failure (2484)
| Date of Event |
03/26/2024
Type of Reportable Event
Death
Event or Problem Description
Medtronic received a report that a solitaire patient death.The ae did not result from a device deficiency.Other actions taken: car diopulmonary, resuscitation, tracheal intubation and cardiac strength.On (b)(6) 2024 23:40 the patient experienced sudden shock.The patient was critically ill with respiratory and circulatory failure and died on the day of discharge.Patient details: mrs score: 0 nihss score available: 18.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
This event is no longer a reportable event.Mdr decision corrected to not reportable.No additional supplemental mdrs are required unless additional information received makes the event reportable.The site and sponsor assessed the death in this event as not related to the device or procedure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.